# SDR SWAA2020042036153

- Difficulty date: April 3, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19L WL193. MARKED / REPAIRED BULKHEAD SUPPORT GUSSET IN FWD CARGO BAY AT BS500D; S-19L; WL 193 BY REPLACING IAW DRAWING 143A7902 AND SRM 51-40-02-0G-0 STEPS 4 AND 7. 80570U 7APR20
